Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Page 1 of 4 123 ... LastLast
Results 1 to 10 of 38
  1. #1
    Member CharlieBrownCocoaMan's Avatar
    Join Date
    Nov 2009
    Location
    United States of America
    Posts
    49

    Got dumped and seeing more hairloss...

    Recently, I've been depressed because my ex decided to finally end it. Since then, I've been depressed, depressed, depressed.

    Before that, I was and still am on the big 3. I would find very little hairs falling off when I would shower but never sweat it because of the big 3, but now that I'm depressed, I'm seeing thick healthy hairs falling off.

    I've been on the big 3 for 10 months now and seen that my hairline is the same and I'm happy with that. But could my depression make it worse and cause the big 3 to fail?

    Does anybody have an answer?

  2. #2
    Senior Member BodyDysmorphic's Avatar
    Join Date
    Jan 2009
    Posts
    1,025

    Re: Got dumped and seeing more hairloss...

    as far as i know depression does not exacerbate hair loss

    stress and severe stress can accelerate the process

    sorry bout your ex, but there are plenty of fish in the sea

    reel yourself a new one

  3. #3
    Senior Member cuebald's Avatar
    Join Date
    Aug 2008
    Posts
    1,097

    Re: Got dumped and seeing more hairloss...

    Quote Originally Posted by CCS
    If 30 year olds are too boring for you, you should get some 20 year old friends. They are typically short on cash, but if you supply the cash for spray paint, they'll teach you how to tag up the town with them at night, that or just spray it into a bag and get high. That will make you the coolest 30 year old they know.

  4. #4
    Senior Member Ori83's Avatar
    Join Date
    Jul 2010
    Posts
    930

    Re: Got dumped and seeing more hairloss...

    lol this is awesome! i totally agree with that!

    its EXACTLY how i feel
    "our greatest glory is not in never falling, but rising each time we fall"

    My thread

  5. #5
    Senior Member Boondock's Avatar
    Join Date
    May 2009
    Posts
    1,189

    Re: Got dumped and seeing more hairloss...

    Major props on that pic cuebald. This is how it is.

  6. #6
    Senior Member
    Join Date
    Mar 2007
    Posts
    1,251

    Re: Got dumped and seeing more hairloss...

    Quote Originally Posted by i'm a mess
    You guys make me sick I'm just out of a urologist's appointment about persistent side effects from propecia (which he believes me about) and he has told me that I can consider my options and maybe come back in two years and see him about a penile implant for my chronic, ongoing erectile dysfunction caused by propecia. I wish someone had warned me about THAT before I poisoned myself over minor hairloss.
    Get a grip you idiots, I seriously think about jumping off a high rise. I won't be the first.
    peinle implant?

    ive had libido problems from fin too, quit it 5 months ago, still worried about my lack of sex drive / soft erections. i used to be a beast

    pm me your story mate . i agree, this site really loves to play down people's fin side effects - anything that messes with your sex hormones is dangerous ****.

  7. #7
    Senior Member Boondock's Avatar
    Join Date
    May 2009
    Posts
    1,189

    Re: Got dumped and seeing more hairloss...

    Quote Originally Posted by Colin297
    Quote Originally Posted by i'm a mess
    You guys make me sick I'm just out of a urologist's appointment about persistent side effects from propecia (which he believes me about) and he has told me that I can consider my options and maybe come back in two years and see him about a penile implant for my chronic, ongoing erectile dysfunction caused by propecia. I wish someone had warned me about THAT before I poisoned myself over minor hairloss.
    Get a grip you idiots, I seriously think about jumping off a high rise. I won't be the first.
    peinle implant?

    ive had libido problems from fin too, quit it 5 months ago, still worried about my lack of sex drive / soft erections. i used to be a beast

    pm me your story mate . i agree, this site really loves to play down people's fin side effects - anything that messes with your sex hormones is dangerous sh*t.
    I'm starting to believe that these fin effects may be real in some users. Too many individuals and too many doctors are on board for it to be a 100% hoax.

    A penile implant is pretty brutal, by the way. I'm pretty sure they rip out the entire flesh of your dick and replace it with an inflatable synthetic tube, surrounded only by the skin. You have a push-button inserted in your ball-sack which can be used to inflate or deflate the thing.

    You guys think a hair piece is embarrassing, but this is a whole nother level.

  8. #8
    Senior Member
    Join Date
    Mar 2007
    Posts
    1,251

    Re: Got dumped and seeing more hairloss...

    Quote Originally Posted by Boondock
    Quote Originally Posted by Colin297
    Quote Originally Posted by i'm a mess
    You guys make me sick I'm just out of a urologist's appointment about persistent side effects from propecia (which he believes me about) and he has told me that I can consider my options and maybe come back in two years and see him about a penile implant for my chronic, ongoing erectile dysfunction caused by propecia. I wish someone had warned me about THAT before I poisoned myself over minor hairloss.
    Get a grip you idiots, I seriously think about jumping off a high rise. I won't be the first.
    peinle implant?

    ive had libido problems from fin too, quit it 5 months ago, still worried about my lack of sex drive / soft erections. i used to be a beast

    pm me your story mate . i agree, this site really loves to play down people's fin side effects - anything that messes with your sex hormones is dangerous sh*t.
    I'm starting to believe that these fin effects may be real in some users. Too many individuals and too many doctors are on board for it to be a 100% hoax.

    A penile implant is pretty brutal, by the way. I'm pretty sure they rip out the entire flesh of your dick and replace it with an inflatable synthetic tube, surrounded only by the skin. You have a push-button inserted in your ball-sack which can be used to inflate or deflate the thing.

    You guys think a hair piece is embarrassing, but this is a whole nother level.
    Of course these effects are real. There is 100% no doubt in my mind. As i said i used to be the horninest man in ireland and this regressed exactly in line with my persistence on finisteride. Debating other influences isn't even something im interested in doing, i KNOW for a fact. God knows what dut would do to me, it would probably effectively castrate me!

    That sounds pretty brutal tbh, hopefully u wont need it mate

  9. #9
    Senior Member cuebald's Avatar
    Join Date
    Aug 2008
    Posts
    1,097

    Re: Got dumped and seeing more hairloss...

    I think this guy is a troll (possibly "Concerned2", a well known Youtube Finasteride troll)

    I bet whenever this guy tries to get it up, he gets a fast, anxious, racing sensation in his heart (the same sensation you'd get while just beginning a very important examination). This is well known in patients who claim impotence after being on SSRI's/TCA's, and is known to be psychosomatic. I suspect the same is true of Finasteride.

    So what are your bloodworks then, "I'm a mess"? And have you ever been on any psychiatric meds prior to starting Fin/developing MPB ?

    Oh, and no, I don't work for Merck, nor am I a big pharma shill/astroturfer, before you start.
    Quote Originally Posted by CCS
    If 30 year olds are too boring for you, you should get some 20 year old friends. They are typically short on cash, but if you supply the cash for spray paint, they'll teach you how to tag up the town with them at night, that or just spray it into a bag and get high. That will make you the coolest 30 year old they know.

  10. #10
    Senior Member
    Join Date
    Mar 2007
    Posts
    1,251

    Re: Got dumped and seeing more hairloss...

    Quote Originally Posted by cuebald
    I think this guy is a troll (possibly "Concerned2", a well known Youtube Finasteride troll)

    I bet whenever this guy tries to get it up, he gets a fast, anxious, racing sensation in his heart (the same sensation you'd get while just beginning a very important examination). This is well known in patients who claim impotence after being on SSRI's/TCA's, and is known to be psychosomatic. I suspect the same is true of Finasteride.

    So what are your bloodworks then, "I'm a mess"? And have you ever been on any psychiatric meds prior to starting Fin/developing MPB ?

    Oh, and no, I don't work for Merck, nor am I a big pharma shill/astroturfer, before you start.
    I not speaking for this guy but i can only speak for myself

    are you implying my experience is psychosomatic?

    because my problems never crossed my mind until they actually happened - they were not pre-empted in any way. 100% physical.

Similar Threads

  1. Guy in this FML-post got dumped because of hair..
    By captain_que in forum The Impact of Hair Loss
    Replies: 1
    Last Post: April 5th, 2011, 11:21 AM
  2. Dumped for hairloss?
    By fred in forum Men's General Hair Loss Discussions
    Replies: 43
    Last Post: September 20th, 2004, 12:27 AM
  3. My girlfriend has just called me bald brain, and dumped me.
    By in forum Men's General Hair Loss Discussions
    Replies: 10
    Last Post: August 22nd, 2004, 12:59 AM
  4. I have been dumped.
    By too bald too furious in forum Men's General Hair Loss Discussions
    Replies: 33
    Last Post: July 17th, 2004, 02:50 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •